# SDR ABXA9701897

- Difficulty date: November 12, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N808AX
- Make and model: Doug DC-8-62
- Aircraft serial: 45954
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: 561630669
- Condition: Corroded
- Location: Bs 890
- Component: Doug
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LOWER L-ANGLE IN KEEL BEAM AREA, BETWEEN WHEEL WELL DOORS, 2ND FROM FRONT (APPROX FS 890) CORRODED BEYOND LIMITS.  FABRICATED AND INSTALLED REPLACEMENT ANGLE IAW SRM 51-1-0, 51-1-20D AND 51-1-21.
